RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Dukhnenko, A B

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:24
Abstract pages:117
Full texts:42
References:20

http://www.mathnet.ru/eng/person57923
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2009
1. N. E. Sluchanko, A. V. Bogach, V. V. Glushkov, S. V. Demishev, K. S. Lyubshov, D. N. Sluchanko, A. V. Levchenko, A. B. Dukhnenko, V. B. Filipov, S. Gabani, K. Flachbart, “Antiferromagnetic instability and the metal-insulator transition in $\mathrm{Tm}_{1-x}\mathrm{Yb}_x\mathrm B_{12}$ rare earth dodecaborides”, Pis'ma v Zh. Èksper. Teoret. Fiz., 89:5 (2009),  298–302  mathnet; JETP Letters, 89:5 (2009), 256–259  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019